# SDR HEEA087843

- Difficulty date: June 18, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 8,671 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6585
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR UNIVERSAL WORN. REPLACED WITH SERVICEABLE PART.
